Normal forms of invariant vector fields under a finite group action.

Título inglés Normal forms of invariant vector fields under a finite group action.
Título español Formas normales de campos vectoriales invariantes bajo la acción de un grupo finito.
Autor/es Sánchez-Bringas, Federico
Organización Inst. Mat. Univ. Nac. Autón. México, México D.F., Méjico
Revista 0214-1493
Publicación 1993, 37 (1): 75-82, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Γ be a finite subgroup of GL(n, C). This subgroup acts on the space of germs of holomorphic vector fields vanishing at the origin in Cn and on the group of germs of holomorphic diffeomorphisms of (Cn, 0). We prove a theorem of invariant conjugacy to a normal form and linearization for the subspace of invariant germs of holomorphic vector fields and we give a description of this type of normal forms in dimension n = 2.
Clasificación UNESCO 120105
Palabras clave español Campos vectoriales ; Formas normales ; Grupos finitos ; Subgrupos
Código MathReviews MR1240923
Icono pdf Acceso al artículo completo